An extension problem for discrete-time almost periodically correlated stochastic processes

Daniel Alpay, Boris Freydin, Philippe Loubaton

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

In (D. Alpay, A. Chevreuil, Ph. Loubaton, J. Time Ser. Anal., 2000, to appear) an extension problem for covariance matrix of discrete-time periodically correlated stochastic processes introduced by Gladyshev was treated. In this paper we study the same problem for discrete-time almost periodically correlated stochastic processes. This problem can be reformulated and solved within the framework of interpolation for upper triangular operators. More precisely one can reduce the problem to an interpolation problem in the class of upper triangular operators of the Schur class.

Original languageEnglish
Pages (from-to)163-181
Number of pages19
JournalLinear Algebra and Its Applications
Volume308
Issue number1-3
DOIs
StatePublished - 15 Mar 2000

Keywords

  • Almost periodic stochastic process
  • Interpolation

Fingerprint

Dive into the research topics of 'An extension problem for discrete-time almost periodically correlated stochastic processes'. Together they form a unique fingerprint.

Cite this